# SDR U5QA06021AA

- Difficulty date: December 22, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N881TW
- Make and model: Cndair CL6002B16
- Aircraft serial: 5348
- Aircraft time: 5,847 hours, 2,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

ON FLIGHT FROM CMH TO SUA CREW OBSERVED A "FLAP FAIL" MESSAGE AT APPROX FLAP 20 DEGREE.  CREW ELECTED TO DIVERT TO PBI FOR LONGER RUNWAY.  MAINTENANCE WAS ABLE TO CLEAR SQUAWK BY RESETTING SYSTEM.  FLAP SYSTEM OPERATING NORMAL.
